100 lb. Club - smoking....
12-09-2009, 12:05 AM
So, on days I work out I hardly smoke at all. But on days I don't (those all important rest days), i may as well be a chimney!
Any advice from you other former puffers other than excersizing on rest days? i have a long history of overuse/sports injuries & I really need my 2 rest days.
12-09-2009, 12:15 AM
Try the nicotine gum...works wonders.
12-09-2009, 01:00 AM
i used the patch for the first two days then decided to cold turkey after that ... can't lie ...HARDEST thing i've ever done but after the first three days of pure umm not heaven i started to feel really good. you really have to be mentally ready to give it up completely cutting back doesn't help just prolongs the inevitable :( i do have to say the first two days i spent on the patch was a walk in the park even after 16 yrs of smoking so maybe that will help you ... i realized at the price per pack added up over the years that i smoked at least half of a new home :..( well now that i've wrote a novel here lol good luck if i can do it ... anyone can
12-09-2009, 10:41 AM
I used chantix and quit 2 1/2 years ago. It was tough but so worth it. I really don't think I could exercise if I hadn't quit.
12-09-2009, 12:32 PM
Quitting is your best bet. Use whatever aids you have to, talk to your doctor, etc., but give it up. The first three days are hardest, and the first two weeks are next hardest. If you can get past them, you never have to smoke again.
12-09-2009, 01:26 PM
I quite cold turkey the same day I decided to lose weight. That didn't last for long and I continued to smoke "socially" up until this past May. I had been running for almost 6 months and just smoking once and a while on the weekends was not working. Haven't touched a cigarette since May 2nd, 2009. Once again cold turkey...it sucks for a week but you can do it. It's the same with losing weight just stay consistent and if you really want to quite you will do it. All the best!
12-09-2009, 10:07 PM
maybe what i'll do is just not buy any more after this pack. the patch gave my husband nightmares...so i'm gonna avoid that one. worst come to worst, I can just ask my Dr. to switch me from Zoloft to Welburtin (aka, zyban)
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO